# SDR QXEA2016061200382

- Difficulty date: June 12, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 6,357 hours, 6,789 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4151171
- Condition: Worn
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, INITIAL BRAKE APPLICATION SEEMED TO HAVE NO EFFECT.  AFTER ABOUT 2-3 SECONDS THE BRAKES SUDDENLY ENGAGED AND ACFT LURCHED FROM SUDDEN DECELERATION.  DURING TAXI, THE BRAKES SEEMED NORMAL.  AT PARKING THE GROUND CREW NOTICED SMOKE FROM THE LT TIRES. AFTER 20 MINUTES SMOKE WAS STILL PRESENT BUT IN SMALLER QTY.  EXCESSIVE BRAKING INSPECTION C/W.  ALL 4 MAIN WHEEL/TIRE ASSY'S REPLACED. FUNCTIONAL CHECKS OF ANTISKID SYS AND MAIN BRAKE SYS C/W.  NO FAULTS FOUND.  ALL CHECKS GOOD. RETURNED TO SERVICE.
